RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1976, Volume 19, Issue 4, Pages 587–593 (Mi mz7777)  

Modulus of continuity of the solution to the Dirichlet problem for a second-order parabolic equation

A. A. Novruzov

Azerbaijan State Oil Academy

Abstract: The modulus of continuity of the solution to the Dirichlet problem is investigated for a second-order parabolic equation at a regular boundary point. A bound for the modulus of continuity is obtained in terms of the capacity. The coefficients of the equation are required to satisfy a Dini condition (uniformly).

Full text: PDF file (424 kB)

English version:
Mathematical Notes, 1976, 19:4, 356–359

Bibliographic databases:

UDC: 517.944
Received: 31.03.1975

Citation: A. A. Novruzov, “Modulus of continuity of the solution to the Dirichlet problem for a second-order parabolic equation”, Mat. Zametki, 19:4 (1976), 587–593; Math. Notes, 19:4 (1976), 356–359

Citation in format AMSBIB
\Bibitem{Nov76}
\by A.~A.~Novruzov
\paper Modulus of continuity of the solution to the Dirichlet problem for a~second-order parabolic equation
\jour Mat. Zametki
\yr 1976
\vol 19
\issue 4
\pages 587--593
\mathnet{http://mi.mathnet.ru/mz7777}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=492787}
\zmath{https://zbmath.org/?q=an:0336.35052|0328.35041}
\transl
\jour Math. Notes
\yr 1976
\vol 19
\issue 4
\pages 356--359
\crossref{https://doi.org/10.1007/BF01156797}


Linking options:
  • http://mi.mathnet.ru/eng/mz7777
  • http://mi.mathnet.ru/eng/mz/v19/i4/p587

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:91
    Full text:55
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020